# SDR SWIA201333235

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 24,526 hours, 20,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SOUND COMING FROM MAIN CABIN DOOR.  PRESSURIZATION IS STABLE.  (FLT 6365)  FOUND DAMAGE TO THE MAIN CABIN DOOR SEAL RETAINER AT DOOR FS 320.10, DAMAGE IS OUT OF LIMITS.  REPLACED MAIN CABIN DOOR LOWER FWD AND LOWER CENTER SEAL RETAINERS, AND REPLACED PAX DOOR SEAL, IAW REO, SRM AND AMM.
